I too am a diabetic and have been told 99% of diabetes drugs causing weight gain unfortunately. I am on Glyburide and that does it too. I think one of the only ones that don't is actual insulin. Try walking more if you can, I bought a treadmill to help in the bad weather. Hope this helps. Like I said most of them have that side effect but keep taking your meds you don't want to be worse in diabetes. Talk to your doctor maybe there is a pill that's different if you find one let me know-please.
- Actos Information for Consumers
- Actos Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actos (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2010 • 2 answers
Posted 13 May 2013 • 3 answers
Obesity - I've had weight gain of some 25 pounds but also am having another side effect of my SPEECH
Posted 7 Dec 2013 • 1 answer
Posted 16 May 2014 • 14 answers
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Posted 16 Nov 2014 • 1 answer